# SDR SIMA20140629005

- Difficulty date: June 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 26,904 hours, 19,102 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING LT EMER DOOR EICAS MSG APPEARED, IT REMAINED FOR 30 SEC & DISTINGUISHED.  DEFERRED ITEM IAW MEL 52-7.  PERFORMED AN OPERATIONAL TEST OF OVERWING EMERGENCY EXIT IAW CRJ-700 AMM 52-21-00 OPS CK GOOD.  MEL RESTORED.
